Alert archive / Arkansas / River Flood Warnings in 2014

River Flood Warning 48, NWS Memphis, TN

June 29, 2014Lee County, St. Francis County, Arkansas

NWS Memphis, TN issued this river flood warning at Jun 29, 2014, 8:48 AM CDT for Lee County, St. Francis County, Arkansas. It took effect at Jun 30, 2014, 1:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 8:48 AM CDT (13:48 UTC)
In effect from
Jun 30, 2014, 1:00 AM CDT
Expired
Jul 4, 2014, 11:23 AM CDT
In force
4 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Lee County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 98 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point L'Anguille River at Palestine (PLGA4). The gauge peaked at 26.14 ft at Jun 30, 2014, 9:00 PM CDT.

actionminormoderate20253006/2906/3007/0107/0207/0307/0407/05
Action stage
22 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07047950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WGUS44 KMEG 291349
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
848 AM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED LATER THIS MORNING.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-301348-
/O.NEW.KMEG.FL.W.0048.140702T0000Z-140702T0600Z/
/PLGA4.1.ER.140702T0000Z.140702T0000Z.140702T0000Z.NO/
848 AM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE L'ANGUILLE RIVER AT PALESTINE
* FROM TUESDAY JULY 01 UNTIL TUESDAY JULY 01.
* AT 8 AM SUNDAY THE STAGE WAS...22.5 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.0 FEET TUESDAY JULY 01.
* FLOOD STAGE IS 25.0 FEET.
AT 25.0 FEET,  FLOODING OF LARGE AREAS OF AGRICULTURE LAND ALONG THE 
RIVER IS OCCURRING.  

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
11 follow-up statements
343 
WGUS84 KMEG 300145
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
845 PM CDT SUN JUN 29 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER...WOLF RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-010145-
/O.EXT.KMEG.FL.W.0048.140630T0600Z-000000T0000Z/
/PLGA4.1.ER.140630T0600Z.140701T1800Z.000000T0000Z.NO/
845 PM CDT SUN JUN 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* FROM MONDAY JUNE 30 UNTIL FURTHER NOTICE.
* AT 07 PM SUNDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.5 FEET TUESDAY JULY 01.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JUNE 30 AND CONTINUE 
  TO RISE TO NEAR 25.5 FEET BY TUESDAY JULY 01.
* AT 25.0 FEET...FLOODING OF LARGE AREAS OF AGRICULTURE LAND ALONG 
  THE RIVER IS OCCURRING

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$

TNC157-300901-
/O.EXT.KMEG.FL.W.0047.000000T0000Z-140630T0901Z/
/GERT1.1.ER.140629T1421Z.140629T2030Z.140630T0301Z.NO/
845 PM CDT SUN JUN 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE WOLF RIVER AT GERMANTOWN
* UNTIL SUNDAY JUNE 29.
* AT 07 PM SUNDAY THE STAGE WAS 21.9 FEET.
* MAXIMUM FORECAST STAGE OF 6.4 FEET WEDNESDAY JULY 02.
* FLOOD STAGE IS 20.5 FEET.
* AT 22.0 FEET...WIDESPREAD LOW LAND FLOODING IS OCCURRING. NATURE 
  TRAILS ALONG THE RIVER ARE FLOODED

&&

LAT...LON 3522 9004 3524 8989 3520 8964 3502 8965
      3512 8991 3514 9004             

$$
182 
WGUS84 KMEG 300932
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 AM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATE THIS MORNING OR SOONER
IF CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-010932-
/O.EXT.KMEG.FL.W.0048.000000T0000Z-140705T0600Z/
/PLGA4.1.ER.140630T0236Z.140701T1800Z.140705T0000Z.NO/
432 AM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* UNTIL FRIDAY JULY 04.
* AT 03 AM MONDAY THE STAGE WAS 25.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 27.0 FEET TUESDAY JULY 01.
* FLOOD STAGE IS 25.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JUNE 29 AND WILL CONTINUE 
  RISING TO NEAR 27.0 FEET BY TUESDAY JULY 01. THE RIVER WILL FALL 
  BELOW FLOOD STAGE FRIDAY JULY 04.
* AT 27.5 FEET...WATER BEGINS TO FLOW OVER A FEW COUNTY ROADS AND 
  BRIDGES NEAR THE RIVER

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
962 
WGUS84 KMEG 301542
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1042 AM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-011542-
/O.EXT.KMEG.FL.W.0048.000000T0000Z-000000T0000Z/
/PLGA4.1.ER.140630T0236Z.140702T0600Z.000000T0000Z.NO/
1042 AM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* UNTIL FURTHER NOTICE.
* AT 9 AM MONDAY THE STAGE WAS 26.0 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 27.0 FEET WEDNESDAY JULY 2.
* FLOOD STAGE IS 25.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JUNE 29 AND WILL CONTINUE 
  RISING TO NEAR 27.0 FEET BY WEDNESDAY JULY 2 THEN BEGIN FALLING.
* AT 27.5 FEET...WATER BEGINS TO FLOW OVER A FEW COUNTY ROADS AND 
  BRIDGES NEAR THE RIVER

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
246 
WGUS84 KMEG 010149
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
848 PM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-020148-
/O.CON.KMEG.FL.W.0048.000000T0000Z-000000T0000Z/
/PLGA4.1.ER.140630T0236Z.140702T1200Z.000000T0000Z.NO/
848 PM CDT MON JUN 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* UNTIL FURTHER NOTICE.
* AT 08 PM MONDAY THE STAGE WAS 26.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 27.0 FEET WEDNESDAY JULY 02.
* FLOOD STAGE IS 25.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SUNDAY JUNE 29 AND WILL CONTINUE 
  RISING TO NEAR 27.0 FEET BY  WEDNESDAY JULY 02 THEN BEGIN FALLING.
* AT 27.5 FEET...WATER BEGINS TO FLOW OVER A FEW COUNTY ROADS AND 
  BRIDGES NEAR THE RIVER

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
475 
WGUS84 KMEG 011532
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1032 AM CDT TUE JUL 1 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-021532-
/O.CON.KMEG.FL.W.0048.000000T0000Z-000000T0000Z/
/PLGA4.1.ER.140630T0236Z.140701T0200Z.000000T0000Z.NO/
1032 AM CDT TUE JUL 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* UNTIL FURTHER NOTICE.
* AT 9 AM TUESDAY THE STAGE WAS 26.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 26.1 FEET TODAY AND WILL 
  REMAIN ABOVE FLOOD STAGE FOR SEVERAL DAYS.
* FLOOD STAGE IS 25.0 FEET.
* AT 26.0 FEET...FLOODING IS OCCURRING IN LOW LYING FARM LAND NEAR 
  THE RIVER

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
087 
WGUS84 KMEG 020255
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
955 PM CDT TUE JUL 1 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-030255-
/O.CON.KMEG.FL.W.0048.000000T0000Z-000000T0000Z/
/PLGA4.1.ER.140630T0236Z.140701T0200Z.000000T0000Z.NO/
955 PM CDT TUE JUL 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* UNTIL FURTHER NOTICE.
* AT 09 PM TUESDAY THE STAGE WAS 25.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.9 FEET WEDNESDAY JULY 02.
* FLOOD STAGE IS 25.0 FEET.
* AT 26.0 FEET...FLOODING IS OCCURRING IN LOW LYING FARM LAND NEAR 
  THE RIVER

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
607 
WGUS84 KMEG 021745
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 PM CDT WED JUL 2 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-031745-
/O.EXT.KMEG.FL.W.0048.000000T0000Z-140707T0000Z/
/PLGA4.1.ER.140630T0236Z.140701T0200Z.140706T1800Z.NO/
1245 PM CDT WED JUL 2 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* UNTIL SUNDAY JULY 06.
* AT 11 AM WEDNESDAY THE STAGE WAS 25.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 25.7 FEET WEDNESDAY JULY 02.
* FLOOD STAGE IS 25.0 FEET.
* AT 26.0 FEET...FLOODING IS OCCURRING IN LOW LYING FARM LAND NEAR 
  THE RIVER

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
765 
WGUS84 KMEG 030224
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
924 PM CDT WED JUL 2 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED THURSDAY MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-040224-
/O.EXT.KMEG.FL.W.0048.000000T0000Z-140707T1200Z/
/PLGA4.1.ER.140630T0236Z.140701T0200Z.140707T0600Z.NO/
924 PM CDT WED JUL 2 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* UNTIL MONDAY JULY 07.
* AT 08 PM WEDNESDAY THE STAGE WAS 25.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* AT 26.0 FEET...FLOODING IS OCCURRING IN LOW LYING FARM LAND NEAR 
  THE RIVER

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
426 
WGUS84 KMEG 031833
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
133 PM CDT THU JUL 3 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-041833-
/O.EXT.KMEG.FL.W.0048.000000T0000Z-140705T1800Z/
/PLGA4.1.ER.140630T0236Z.140701T0200Z.140705T1200Z.NO/
133 PM CDT THU JUL 3 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* UNTIL SATURDAY JULY 05.
* AT 12 PM THURSDAY THE STAGE WAS 25.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* AT 25.0 FEET...FLOODING OF LARGE AREAS OF AGRICULTURE LAND ALONG 
  THE RIVER IS OCCURRING

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
695 
WGUS84 KMEG 040241
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
941 PM CDT THU JUL 3 2014

THE FLOOD WARNING CONTINUES FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED FRIDAY MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-050241-
/O.EXT.KMEG.FL.W.0048.000000T0000Z-140705T0600Z/
/PLGA4.1.ER.140630T0236Z.140701T0200Z.140705T0000Z.NO/
941 PM CDT THU JUL 3 2014

THE FLOOD WARNING CONTINUES FOR
  THE L'ANGUILLE RIVER AT PALESTINE
* UNTIL FRIDAY JULY 04.
* AT 08 PM THURSDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* AT 25.0 FEET...FLOODING OF LARGE AREAS OF AGRICULTURE LAND ALONG 
  THE RIVER IS OCCURRING

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$
781 
WGUS84 KMEG 041623
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1123 AM CDT FRI JUL 4 2014

THE FLOOD WARNING IS CANCELLED FOR THE L'ANGUILLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC077-123-041653-
/O.CAN.KMEG.FL.W.0048.000000T0000Z-140705T0600Z/
/PLGA4.1.ER.140630T0236Z.140701T0200Z.140704T0900Z.NO/
1123 AM CDT FRI JUL 4 2014

FORECAST INFORMATION FOR
  L'ANGUILLE RIVER AT PALESTINE
* AT 10 AM FRIDAY THE STAGE WAS 24.9 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.9 FEET FRIDAY JULY 04.
* AT 25.0 FEET...FLOODING OF LARGE AREAS OF AGRICULTURE LAND ALONG 
  THE RIVER IS OCCURRING

&&

LAT...LON 3515 9100 3515 9073 3500 9075 3479 9081
      3491 9101                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jun 29, 6:35 AM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 29, 6:35 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
635 AM CDT SUN JUN 29 2014

.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 315 AM CDT SUN JUN 29 2014/

DISCUSSION...

..FLASH FLOOD WATCH FOR MUCH OF THE MIDSOUTH....

TODAY...A BROAD UPPER LEVEL TROUGH SITUATED FROM THE EASTERN
PLAINS INTO THE LOWER MISSISSIPPI VALLEY IS MOVING INTO THE
MIDSOUTH. EARLIER CONVECTION HAS SET UP AN AREA OF RAIN COOLED AIR
ACROSS THE MIDSOUTH RESULTING IN A SURFACE BOUNDARY FROM WESTERN
ARKANSAS TO SOUTHEAST ARKANSAS. MEANWHILE A SWLY 35 KT LLJ IS
ADVECTING MOIST AND UNSTABLE AIR ACROSS THAT BOUNDARY GENERATING
NUMEROUS ELEVATED SHOWERS AND THUNDERSTORMS ACROSS EASTERN
ARKANSAS...MOVING INTO SOUTHWEST TENNESSEE AND NORTHWEST
MISSISSIPPI. THE 00Z KLZK SOUNDING HAD A PRECIP H20 VALUE OF 2.03
INCHES SO RAINFALL RATES ARE QUITE HEAVY WITH 1-2 INCHES PER HOUR
COMMON. THIS AREA OF CONVECTION HAS BEEN ANCHORED FOR THE LAST
COUPLE OF HOURS AND CONTINUES TO BACK BUILD ACROSS EASTERN
ARKANSAS. AS A RESULT DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE
NORTHERN 2/3RDS OF THE MIDSOUTH. THE MAIN THREAT WILL BE THIS
MORNING...THOUGH CONTINUED THE WATCH THROUGH 00Z TO COVER ANY
AFTERNOON REDEVELOPMENT AS DEPICTED IN THE 05Z HRRR. BESIDES THE
FLOODING THREAT A FEW STORMS WILL BE STRONG WITH GUSTY WINDS AND
SMALL HAIL. A SEVERE STORM OR TWO CANNOT BE RULED OUT THIS
AFTERNOON. OPTED FOR THE COOLER MET TEMPS TODAY DUE TO CLOUDS AND
PRECIP. PRECIP CHANCES WILL START TAILING OFF FROM THE WEST LATER
THIS AFTERNOON AS THE TROUGH AXIS PUSHES INTO THE MIDSOUTH.

TONIGHT...THERE MAY BE A FEW LINGERING SHOWERS/THUNDERSTORMS EARLY
NEAR THE TN RIVER FOLLOWED UPPER LEVEL RIDGING BUILDING IN FROM
THE WEST AND CLEARING SKIES. LOWS WILL BE MILD...LOWER TO MID 70S.

MONDAY AND TUESDAY...THE UPPER RIDGE BUILDS IN AND WARM AIR SURGES
INTO THE REGION. PLENTY OF SUNSHINE AS 925 MB TEMPS CLIMB TO AROUND
26C BOTH DAYS. THIS WILL LEAD TO TEMPS IN THE LOWER TO MID 90S.
THOUGH THE AIRMASS WILL DRY OUT ALOFT THE LOW LEVELS WILL REMAIN
QUITE HUMID WITH SURFACE DEWPOINTS IN THE LOWER 70S RESULTING IN
HEAT INDEX VALUES AROUND 100F.

TUESDAY NIGHT THROUGH THURSDAY....AN UPPER TROF WILL MOVE SLOWLY
THROUGH THE GREAT LAKES AND PUSH A BACK DOOR COLD FRONT THROUGH THE
MIDSOUTH. THE FRONT WILL MOVE SLOWLY UNTIL THE TROUGH AXIS KICKS
IT THROUGH ON THURSDAY. EXPECT CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD. TEMPS WILL STILL BE QUITE WARM ON WEDNESDAY
WITH HIGHS IN THE LOWER TO MID 90S SOUTH...COOLER ALONG THE MO/KY
BORDER. BY THURSDAY COOLER AIR WILL BE FILTERING IN AS HIGH
PRESSURE BUILDS INTO THE OHIO VALLEY AND PRECIP CHANCES WILL BEGIN
PUSHING TO THE SOUTH.

THURSDAY NIGHT THROUGH SATURDAY...THIS PERIOD...INCLUDING
INDEPENDENCE DAY...LOOKS PRETTY SPECTACULAR ATTM. OF COURSE THAT
HAS BEEN SAID A LOT ABOUT BACK DOOR COLD FRONTS 6-7 DAYS OUT. THE
00Z MODELS ARE IN GOOD AGREEMENT SO THAT HELPS BOLSTER THE CASE
WHICH POINTS TOWARD HIGH PRESSURE ACROSS THE OH VALLEY AND DRY
N/NE FLOW ACROSS THE MIDSOUTH WITH WARM DAYS AND COOL NIGHTS.

SJM

&&

.AVIATION...

12Z TAFS

MODERATE TO HEAVY RAIN FROM STORMS WILL CONTINUE THIS MORNING AT
MEM...JBR...AND MKL...WITH MVFR AND IFR CIGS/VIS. STORM COMPLEX IS
EXPECTED TO DIMINISH BEFORE NOON WITH SITES BECOMING
PREDOMINATELY VFR. CONVECTION WILL REDEVELOP THIS AFTERNOON...WITH
COVERAGE MORE SCATTERED IN NATURE. ACTIVITY WILL WANE BY EARLY
EVENING AS DISTURBANCE LIFTS OUT. SKIES WILL PARTIALLY CLEAR LATE
TONIGHT WITH PATCHY MVFR FOG FORMING AT MKL AND TUP. SOUTH TO
SOUTHWEST WINDS AT 5-8 KTS EARLY IN THE PERIOD WILL INCREASE TO
8-16 KTS...WITH HIGHER GUSTS AT MEM AND JBR. WINDS WILL TAPER OFF
TO 5-10 KTS DEPENDING ON SITE BY SUNSET.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON MS-COAHOMA-
     DESOTO-MARSHALL-TATE-TUNICA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 29, 6:26 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
626 AM CDT SUN JUN 29 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301330-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
626 AM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR EASTERN ARKANSAS...WEST
TENNESSEE...EXTREME NORTHERN MISSISSIPPI AND THE MISSOURI
BOOTHEEL.

IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS THE
REMAINDER OF NORTH MISSISSIPPI.

A FEW STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS AND SMALL HAIL
ARE ALSO POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HEAVY RAINFALL AND FLASH
FLOODING...DAMAGING WINDS OR LARGE HAIL TO THE NATIONAL WEATHER
SERVICE OFFICE IN MEMPHIS TENNESSEE.

SJM

In the hours before

Local storm report, Jun 29, 5:41 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
541 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
06/29/2014                   SHELBY             TN   PUBLIC

            REPORTS OF A STALLED CAR AND TRAPPED DRIVER IN THE WHITE
            STATION AREA OF EAST MEMPHIS.

&&

SJM
Local storm report, Jun 29, 5:49 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
549 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     FLASH FLOOD      3 SSE BARTLETT          35.18N 89.82W
06/29/2014                   SHELBY             TN   PUBLIC

            ONE TO TWO FEET OF FLOODING IN APARTMENT COMPLEX OFF
            MACON ROAD.

&&

SJM
Local storm report, Jun 29, 6:24 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
624 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      GERMANTOWN              35.09N 89.79W
06/29/2014                   SHELBY             TN   PUBLIC

            MULTIPLE FLOODING REPORTS ACROSS SHELBY COUNTY. FLOODING
            AT PARK AVENUE AND RIDGEWAY IN EAST MEMPHIS ALONG WITH
            POPLAR AVENUE EASTBOUND NEAR KIRBY IN GERMANTOWN.
            FLOODING WAS ALSO REPORTED AT A SHOPPING CENTER AT MACON
            AND HOUSTON LEVEE IN CORDOVA. MULITPLE CARS ARE STRANDED
            IN HIGH WATER ACROSS THE COUNTY.

&&

SJM
Local storm report, Jun 29, 6:54 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
654 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
06/29/2014                   SHELBY             TN   TRAINED SPOTTER

            UP TO 6 INCHES OF WATER COVERING WILBEC STREET IN EAST
            MEMPHIS.

0523 AM     FLASH FLOOD      4 SSE DOWNTOWN MEMPHIS  35.08N 90.02W
06/29/2014                   SHELBY             TN   TRAINED SPOTTER

            SEVERAL UNDERPASSES FROM MEMPHIS INTERNATIONAL TO
            MIDTOWN...ALONG I-240 TO I-40...ARE FLOODED WITH 2 TO 3
            FEET OF WATER. SEVERAL CARS ARE STALLED.

0525 AM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
06/29/2014                   SHELBY             TN   PUBLIC

            REPORTS OF A STALLED CAR AND TRAPPED DRIVER IN THE WHITE
            STATION AREA OF EAST MEMPHIS.

0532 AM     FLASH FLOOD      3 SSE BARTLETT          35.18N 89.82W
06/29/2014                   SHELBY             TN   PUBLIC

            ONE TO TWO FEET OF FLOODING IN APARTMENT COMPLEX OFF
            MACON ROAD.

0534 AM     FLASH FLOOD      3 NE HERNANDO           34.86N 89.95W
06/29/2014                   DESOTO             MS   LAW ENFORCEMENT

            ONE TO TWO FEET OF WATER FLOWING ACROSS BYHALIA ROAD WEST
            OF MALONE ROAD. ROAD IS CLOSED.

0600 AM     FLASH FLOOD      GERMANTOWN              35.09N 89.79W
06/29/2014                   SHELBY             TN   PUBLIC

            MULTIPLE FLOODING REPORTS ACROSS SHELBY COUNTY. FLOODING
            AT PARK AVENUE AND RIDGEWAY IN EAST MEMPHIS ALONG WITH
            POPLAR AVENUE EASTBOUND NEAR KIRBY IN GERMANTOWN.
            FLOODING WAS ALSO REPORTED AT A SHOPPING CENTER AT MACON
            AND HOUSTON LEVEE IN CORDOVA. MULITPLE CARS ARE STRANDED
            IN HIGH WATER ACROSS THE COUNTY.

0648 AM     FLASH FLOOD      4 SE GERMANTOWN         35.05N 89.74W
06/29/2014                   SHELBY             TN   PUBLIC

            FLOODING REPORTED AT WINCHESTER AVE AND FOREST HILL IRENE
            ROAD. CAR IS STRANDED IN THE WATER.

&&

SJM
Local storm report, Jun 29, 6:56 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
656 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     FLASH FLOOD      2 NNE COLLIERVILLE      35.08N 89.67W
06/29/2014                   SHELBY             TN   PUBLIC

            BERRYFIELD COVE IS FLOODED.

&&

SJM
Local storm report, Jun 29, 7:29 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     FLASH FLOOD      4 ENE WHITEHAVEN        35.04N 89.97W
06/29/2014                   SHELBY             TN   FIRE DEPT/RESCUE

            MULTIPLE VEHICLE SUBMERGED IN WATER AT WINCHESTER IN
            TCHULAHOMA. PERSONS REPORTED TRAPPED.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:38 PM CDTSpecial Weather StatementMEGCross, Poinsett37 min
Jun 29, 12:13 AM CDTSpecial Weather StatementMEGLee47 min
Jun 29, 2:20 AM CDTFlash Flood WarningMEGCross, Lee, Phillips, St. Francis7 hr
Jun 29, 2:24 AM CDTSpecial Weather StatementMEGLee, Phillips51 min
Jun 29, 2:32 AM CDTFlash Flood WatchMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more16 hr
Jun 29, 2:57 AM CDTSpecial Weather StatementMEGCross, Lee, St. Francis33 min
Jun 29, 3:34 AM CDTSpecial Weather StatementMEGCrittenden26 min
Jun 29, 3:50 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, St. Francis5 hr
Jun 29, 3:55 AM CDTSpecial Weather StatementMEGCrittenden35 min
Jun 29, 4:45 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Poinsett4 hr
Jun 29, 8:29 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Lee, Poinsett, St. Francis3 hr
Jun 29, 11:06 AM CDTAreal Flood WarningMEGCraighead, Crittenden, Cross, Lee, Poinsett, St. Francis6 hr

Nearby

River Flood Warnings in Arkansas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.